Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Rash, spreading throughout body. Boyfriend having itchy rash. Any ideas?

I have a rash that's appered from nowhere it started on my neck back and chest and is spreading over my body its tiny red marks that are itchy I've stripped the colour of my hair and bleached it and dyed it twice in the space of a week but the odd thing is my boyfreind is also starting to show a red itchy rash on his stomache can you plz tell me what this is
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi,

It seems that you may be having viral exanthem most probably.

The rash is itchy and your friend is also developing.

It is caused by virus.

It may be fifth disease..also called erythema infectiosum.

It is caused by parvovirus B 19.

It self limiting.

And requires no treatment.

Symptomatic treatment may be taken.

If there is itching, anti histaminics may be taken.

So, you do not worry.

You may be alright in few weeks.

I hope you got my answer.

Thanks.

Dr. Ilyas Patel MD

Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor